Fredholm operators and Einstein metrics on conformally compact manifolds / John M. Lee.

Saved in:
Bibliographic Details
Main Author: Lee, John M., 1950-
Format: eBook
Language:English
Published: Providence, R.I. : American Mathematical Society, ©2006.
Series:Memoirs of the American Mathematical Society ; no. 864.
Subjects:
Online Access:Click for online access

MARC

LEADER 00000cam a2200000 a 4500
001 ocn851089267
003 OCoLC
005 20240402213017.0
006 m o d
007 cr un|||||||||
008 130627s2006 riu ob 000 0 eng d
040 |a GZM  |b eng  |e pn  |c GZM  |d OCLCO  |d COO  |d UIU  |d OCLCF  |d N$T  |d LLB  |d YDXCP  |d E7B  |d OCLCQ  |d EBLCP  |d DEBSZ  |d OCLCQ  |d LEAUB  |d UKAHL  |d OCLCQ  |d K6U  |d OCLCQ  |d OCLCO  |d OCLCA  |d OCLCQ  |d OCLCO  |d OCLCL 
019 |a 908039686  |a 922981759 
020 |a 9781470404680  |q (electronic bk.) 
020 |a 1470404680  |q (electronic bk.) 
020 |z 9780821839157  |q (alk. paper) 
020 |z 0821839152  |q (alk. paper) 
035 |a (OCoLC)851089267  |z (OCoLC)908039686  |z (OCoLC)922981759 
050 4 |a QA3  |b .A57 no. 864  |a QA671 
072 7 |a MAT  |x 039000  |2 bisacsh 
072 7 |a MAT  |x 023000  |2 bisacsh 
072 7 |a MAT  |x 026000  |2 bisacsh 
049 |a HCDD 
100 1 |a Lee, John M.,  |d 1950-  |1 https://id.oclc.org/worldcat/entity/E39PBJdWTbXGgvgyMdVT8ChvHC 
245 1 0 |a Fredholm operators and Einstein metrics on conformally compact manifolds /  |c John M. Lee. 
260 |a Providence, R.I. :  |b American Mathematical Society,  |c ©2006. 
300 |a 1 online resource (83 pages) 
336 |a text  |b txt  |2 rdacontent 
337 |a computer  |b c  |2 rdamedia 
338 |a online resource  |b cr  |2 rdacarrier 
490 1 |a Memoirs of the American Mathematical Society,  |x 1947-6221 ;  |v v. 864 
500 |a "Volume 183, number 864 (end of volume)." 
504 |a Includes bibliographical references (pages 81-83). 
588 0 |a Print version record. 
505 0 0 |t 1. Introduction  |t 2. Möbius coordinates  |t 3. Function spaces  |t 4. Elliptic operators  |t 5. Analysis on Hyperbolic space  |t 6. Fredholm theorems  |t 7. Laplace operators  |t 8. Einstein metrics. 
650 0 |a Riemannian manifolds. 
650 0 |a Fredholm operators. 
650 0 |a Hyperbolic spaces. 
650 0 |a Differential equations, Elliptic. 
650 7 |a MATHEMATICS  |x Essays.  |2 bisacsh 
650 7 |a MATHEMATICS  |x Pre-Calculus.  |2 bisacsh 
650 7 |a MATHEMATICS  |x Reference.  |2 bisacsh 
650 7 |a Differential equations, Elliptic  |2 fast 
650 7 |a Fredholm operators  |2 fast 
650 7 |a Hyperbolic spaces  |2 fast 
650 7 |a Riemannian manifolds  |2 fast 
776 0 8 |i Print version:  |a Lee, John M., 1950-  |t Fredholm operators and Einstein metrics on conformally compact manifolds /  |x 0065-9266  |z 9780821839157 
830 0 |a Memoirs of the American Mathematical Society ;  |v no. 864.  |x 0065-9266 
856 4 0 |u https://ebookcentral.proquest.com/lib/holycrosscollege-ebooks/detail.action?docID=3114235  |y Click for online access 
903 |a EBC-AC 
994 |a 92  |b HCD